View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Kenalog Dent

July 28, 2008
About 3 months ago I had kenalog injected into my TT scar and also lasered (whisper). 1 month ago I had my second laser treatment. Last night I noticed a dent near my scar and the skin looks thinner there. I say thinner because I can really see alot of veins I didn't see before.
Googling this brings me to the kenalog? Is there anything that can be done to stop the dent from getting worse or fixing it?
I plan on calling my PS Monday but this is just really bothering me!
Thanks!
Melissa



Hi Melissa,
The dent is not going to be a major problem. It does sometimes happen from kenalog injection, but its easy to fill it in. It generally will not get worse and worse. It just happens and then either improves on its own, or we fill it in. Once it is filled in, collagen stimulation happens and we usually do not have to fill it in a second time.

2 thoughts on “Kenalog Dent”

  1. Andrea says:

    I have a follow up question, what do you use to fill the dent when you say you “fill it”? I have a similar dent that is not improving after 3 months. Thank you!

    1. Dr. Rivkin says:

      i would fill it with juvederm

Comments are closed.

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?